quitting opiates cold turkey- on day 3 - Part 7

By smith9666 · Nov 16, 2014 · ·
  1. The Tramadol did help a lot. I was just worried after reading some of the comments about it online. A lot of people said it sets you back to day 1 and that scared me enough to only take it the one day. I'm just hoping that the Tramadol is not the reason I have been feeling a lot better the last 2 days. I wouldn't think it would work for 3 days but I wasn't sure.

    Thanks for the reply. I'll hold off on the Gabopentin until I see if I can fall asleep tonight. I am going to discontinue the Xanax only because I just have a bad feeling I will get too used to taking it and my script is for a lot of them. I have zzzquil and I'll try that first before anything else and see what happens.

    Thanks again ;-)

    smith9666 added 11 Minutes and 52 Seconds later...

    lostlygirl,

    It won't let me reply to you. It says I can only message once an hour lol.

    I did read your message. Thanks for the reply. I'm going to stop taking the Xanax. This may sound strange but the Xanax makes me sleep a little too well and that is why I'm afraid of being dependent on it. I've never had sleeping issues and I'm assuming with time my sleep will come back. I do not regret getting it and using it the past 4 days because it has helped so much. I couldn't imagine having to deal with the wd's during the day and then stay up all night with it as well. But I think 4 days is enough and I'll use the gabopentin IF needed tonight.

    Ive felt great the last two days but I've also been staying busy from the time I wake up until bedtime. (And by great I mean the restless legs and all that uncomfortable part of it is manageable). I've been eating 6 small meals a day per my docs request (which I've never done before. Not usually a healthy eater) and I think I that may be helping as well. Lost 4 pounds too lol.

    Thanks again, I'll let you know how tonight goes.

Comments

  1. Jungledog
    Smith,

    I answered you in pm but want to explain here too. Xanax or any benzo taken for only 2-4 weeks should not cause dependence. The problem is the insomnia for many off opiates lasts for months. You will just have to see. Stay away from Ambien. I consider it scary shit. Try Valerian root. I find it to really help plus the "legs up the wall" yoga position for 15 minutes before bed.

    Tramadol for one day will not set you back to Day 1. I took a pill yesterday for legitimate pain and woke today feeling pretty much the same. Don't take anymore if you can help it. Your doctor was just trying to taper you. The idea was to put you back on a little drug and taper you down. Tapers really help break the withdrawal some. Cold turkey really is the hardest way to go but you did it and are getting through !!

    The vital signs you describe are to be expected in withdrawal. They will come down within the next week or 2. Mine stayed up for a month when I cold turkeyed.

    Gabapentin most certainly does cause dependence and its own withdraw. I have been through it...days of extreme anxiety and nausea. That stated again if you are just taking for a week or 2 you will be fine. Take a dose 2 hours before bed to help you sleep.

    Love and hugs to you,

    You are kicking ass my friend! JD
To make a comment simply sign up and become a member!